# SDR SWAA2025120441775

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 28,018 hours, 14,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Belt
- Condition: Out Of Adjust
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE HAS A BELT STICKING OUT.   RESECURED FWD SLIDE GIRT BAR IAW AMM 25-66-01.
